# SDR IPXA09656146

- Difficulty date: May 18, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 36,735 hours, 11,250 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T200056A
- Part serial: 000244
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C NR 2 PYLON STRUT LT EXT SKIN 425DL CUTOUT CRACKED.  NR 2 PYLON STRUT LT EXT SKIN 425DL CUTOUT REPAIRED AS PER HX RS R-54-51-36328 REV A.  THIS IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL AMS4911-00901IN AND AIS1-301-00161INFH, REPAIR SIZE 11.5 X 10.25 INCH AND UPS EO B767-5430-33634-A.
